# SDR 96FDEA00384

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN FUSELAGE SKIN BS 400 STR 17L.  REPAIRED TWO DENT IN FUSELAGE SKIN BS 400 STR 17L PER FEDEX SRM 53-30-03 FIG 1.
